Home Drink & Drugs

Really Strange

Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
Last night I went out to a club, had afew pills and phet inside, then later on had some more, basically ended up walkin around and chillin with my mates for many hours!
Anyway, we all started to feel very different after it had all gone, very sketchy and confusing! Horrible way to be infact
Also i noticed that my fingers were turning white! and my knees were purple with red spots! Can anyone say what this can be, think i overdid it.

Comments

  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    you was tripping out you space cadet :thumb:
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    Yeh i know that definetly happened! bout 7 in the morning after 2 Heinekans, that part was good, but i think mixing it with phet and alcohol is bad lol. Strange bout the colour of my fingers n knees tho!
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    Yeah when it comes to mixing drugs we`ve all done it but its no good for your body it fucks you right up i couldnt handle doing it anymore.

    If your doing E that is all you need in my opinion even though a couple of alcoholic drinks can be nice when your buzzing your twat off.
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    First of all dont mix alcohol with virtually any other drug at all. Its one of the more dangerous drugs on the market and to mix it with other things is just stupid if you ask me.

    Secondly, the reason you fingers went white is because of blood flow, speed pulls blood away from your extremities and pulls it towards all your organs. This is because it is preparing youe body to fight/flight and it is putting your body in a state of emergancy.

    Thats why you get a small dick and cold feet on amphet.

    As for your knee's, I dont know, probably the same reason.
Sign In or Register to comment.